# SDR GLBA20100601G

- Difficulty date: June 1, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 29,596 hours, 35,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, A CRACK WAS FOUND  IN THE FRAME RADIUS, RT SIDE AT FS 451.0 AT STRINGER 10R, 1.0" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-026. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
